# SDR CALA2022112503216

- Difficulty date: November 23, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 73,165 hours, 29,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348003225300
- Condition: Cracked
- Location: Fr 68 Rh
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 68 RH AT STR 22 HAS CRACK INDICATION IN RADIUS ABOVE LOWER IB BOLT. (EA RELATED). GENERATED BY V892444 AT HAECO LCQ PER NR 92 98138(32138). INITIAL INSP AT RH FR68 STR22 RPR PART HORZ FLANGE & INNER CAP N OR BEFORE 49,080 TOTAL ACFT FC. ACMP REPEAT INSP NOT TO EXCEED ON HAECO NR 9298138. FILLET RADIUS PER PART 2A OF THE LATEST REV OF ECRA 5341-01356 O 19,700 FC THEREAFTER IAW ECRA 5341-01356 PART 1.2. ALL WRK ACMP ACMP INTERIM RPR AT RH FR68 STR22 RPR PART HORZ FLANGE AND INNER CAP FILLET RADIUS IAW ECRA 5341-01356 PART 1.1. REQ DIP TO ACMP
